# SDR T0438

- Difficulty date: May 4, 2004
- Submitted: May 4, 2004
- Operation: General aviation
- Aircraft: N424PW
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257186
- Engine: Lyc TIO540*
- System (JASC): 1100 · Placards and Markings
- Part: Data Plate
- Condition: Departed
- Location: Engine
- Part time: 197 hours, 197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ENGINE DATA PLATE RIVETS ARE BECOMING LOOSE CAUSING THE DATA PLATE TO SEPARATE FROM ENGINE. WE ARE SEEING THIS ON SEVERAL ENGINES.
